# SDR COMA9960337

- Difficulty date: July 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47305C
- Condition: Malfunctioned
- Location: Cargo Compt
- Part time: 40,281 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO SMOKE AND OVERHEAT WARNINGS.  REPLACED CARGO SMOKE DETECTORS.
